# SDR ASAA2020112933608

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 53,869 hours, 15,745 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED.  LIGHT TURNS OFF AFTER MASTER CAUTION RESET.  GROUNDED-YES.  BITE CHECKED NR 2 ZTC.  FAULTS CONT CABIN TRIM VALVE, REF B737-800 FIM 21-62 TASK 832.  PERFORMED VERIFY TEST W/NO DEFECTS NOTED.  FAULT RESETS.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
